Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 238, NWS Albuquerque, NM

August 8, 2018Colfax County, Mora County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 8, 2018, 4:28 PM MDT for Colfax County, Mora County, New Mexico. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2018, 4:28 PM MDT (22:28 UTC)
Expired
Aug 8, 2018, 4:47 PM MDT
In force
19 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Colfax County, NM, Mora County, NM

The radar

The Cannon AFB radar (KFDX), 214 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
2512 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:32 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 8, 2:32 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
232 PM MDT Wed Aug 8 2018

.SYNOPSIS...
The threat for strong to severe thunderstorms will continue over
eastern New Mexico through late this evening. Meanwhile, very warm
and dry conditions will persist over the northwestern corner of the
state. Moisture will surge west across the state Thursday as high
pressure moves northwest into the Great Basin. The coverage of
showers and storms is expected to increase over the entire area
Thursday through Saturday with a higher risk for flash flooding.
High temperatures will cool below normal with lots of 70s and 80s.

&&

.DISCUSSION...
The uptick in storm activity continues for the eastern half of the
state with yet another round of strong to severe storms today. 19Z
LAPS data shows abundant instability in place and latest near-term
and hi-res model guidance shows an active afternoon and overnight
period east of the central mt chain.

Convective outflows and a deepening cold pool from the plains will
allow moderate gap winds to develop within the Rio Grande Valley
after 9 pm. This will force low level moisture west to the Cont Dvd
tonight and set the stage for scattered to numerous storms Thursday.
Steering flow will become north to south Thursday then northeast to
southwest Friday as high pressure builds over the Great Basin and an
upper trough drifts south from the plains. The Four Corners area is
finally expected to get in on the action Friday as steering flow
forces storms off the San Juan Mts. The threat for flash flooding
will increase over the entire area Thursday through Friday night.
High temperatures both days will trend 5 to 10 degrees below normal.

Model guidance is still at odds with how the upper wave evolves over
the southern plains and/or eastern NM over the weekend. There will
still be abundant moisture in place across central and eastern NM
but it will become a matter of where an area of subsidence develops
on the western periphery of the upper wave. At this time it appears
the greatest threat for locally heavy rainfall will be over southern
half of NM Saturday. Confidence beyond Saturday lowers significantly
so the focus for higher precip chances remains near the high terrain
into early next week.

Guyer

&&

.FIRE WEATHER...
An uptrend in PWATs and wetting storms is underway and will continue
through the end of the work-week as the upper high continues to move
further northwest away from New Mexico to over the Great Basin. In
the mean-time, northwest New Mexico is hot, dry and unstable again
today. However, moisture will transport further west across the
state overnight thanks to convective outflow and a smaller portion
of western New Mexico will be hot, dry and unstable tomorrow. By
Friday a moist atmosphere will be in place across the state, with
scattered to numerous wetting storms expected. Daytime temperatures
will be below normal by Friday thanks to the added cloud cover and
rain-cooling. This will continue through the weekend.

Forecast confidence in the placement of the upper high next week is
low given ongoing differences among the medium range models
solutions. Both the GFS and ECMWF show pressure heights increasing
over the state as the upper high moves south from over the Great
Basin, leading to a warming trend. However, the GFS keeps things
moist with the upper high over AZ/UT, while the ECMWF bring the
upper high directly over NM.

11

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions prevail and are forecast to persist, with a couple
exceptions. Short-lived MVFR conditions are possible at KLVS and KTCC
later this afternoon/evening with thunderstorms. Strong outflow winds
from an organizing complex of storms across eastern New Mexico this
evening will result in east canyon/gap winds at KABQ and a wind
shift at KSAF and KROW.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  94  64  91 /   0   5  10  30
Dulce...........................  51  90  52  87 /   5  30  50  60
Cuba............................  56  87  55  79 /  10  40  60  70
Gallup..........................  52  93  56  85 /   0  20  20  30
El Morro........................  52  84  53  77 /  10  40  40  60
Grants..........................  55  88  56  83 /   5  40  40  50
Quemado.........................  57  85  56  79 /  20  30  50  60
Glenwood........................  64  87  63  82 /  30  40  50  60
Chama...........................  48  81  49  79 /  20  60  60  80
Los Alamos......................  61  81  58  77 /  20  50  60  70
Pecos...........................  57  76  55  71 /  30  60  70  70
Cerro/Questa....................  51  78  51  73 /  30  60  60  70
Red River.......................  47  68  47  62 /  40  70  60  80
Angel Fire......................  42  72  44  70 /  50  60  60  80
Taos............................  51  84  52  79 /  30  40  50  70
Mora............................  51  76  50  72 /  50  60  60  70
Espanola........................  60  87  58  82 /  20  30  50  50
Santa Fe........................  60  80  57  74 /  20  50  60  70
Santa Fe Airport................  58  85  56  79 /  20  40  60  60
Albuquerque Foothills...........  64  89  61  83 /  20  40  60  60
Albuquerque Heights.............  68  90  66  85 /  10  30  60  50
Albuquerque Valley..............  65  92  63  86 /  10  30  50  50
Albuquerque West Mesa...........  65  92  64  85 /  10  30  60  50
Los Lunas.......................  63  93  62  87 /  10  30  50  50
Rio Rancho......................  65  92  63  87 /  10  40  60  50
Socorro.........................  67  93  65  88 /  20  30  40  40
Sandia Park/Cedar Crest.........  58  82  56  76 /  20  50  70  70
Tijeras.........................  59  86  57  78 /  20  50  70  70
Moriarty/Estancia...............  55  85  55  80 /  20  60  60  60
Clines Corners..................  56  81  55  76 /  30  70  70  70
Gran Quivira....................  58  86  56  80 /  30  70  70  60
Carrizozo.......................  63  86  62  80 /  40  40  50  60
Ruidoso.........................  56  78  55  73 /  50  60  70  70
Capulin.........................  53  78  54  76 /  50  40  40  40
Raton...........................  53  81  54  79 /  50  40  30  50
Springer........................  54  82  55  80 /  50  40  40  50
Las Vegas.......................  54  76  54  72 /  50  60  60  70
Clayton.........................  58  85  58  82 /  40  30  20  30
Roy.............................  58  81  57  78 /  60  40  40  50
Conchas.........................  64  89  64  85 /  60  30  40  40
Santa Rosa......................  63  87  63  83 /  50  40  50  50
Tucumcari.......................  63  91  64  86 /  70  30  30  30
Clovis..........................  62  84  62  81 /  60  30  40  40
Portales........................  62  87  62  84 /  60  30  40  40
Fort Sumner.....................  67  89  66  85 /  60  40  40  40
Roswell.........................  70  93  69  89 /  50  20  50  40
Picacho.........................  64  84  63  79 /  40  30  60  60
Elk.............................  60  80  59  75 /  30  50  60  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 8, 3:19 AM MDT, 13 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
319 AM MDT Wed Aug 8 2018

NMZ501>540-091100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
319 AM MDT Wed Aug 8 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Severe thunderstorms are expected across portions of eastern New
Mexico this afternoon and evening. Storms will initially be discrete
but like last night, as they near the Texas border, they will grow
upscale into a small cluster. Large hail will be the initial threat,
however, the potential for damaging wind gusts will increase in the
evening. Locally heavy rainfall and flash flooding is also possible
with any storm this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Widespread showers and thunderstorms are expected across New Mexico
Thursday afternoon through Friday night. Storm motion will be slow
and enough instability will exist for heavy rainfall. As soils become
increasingly saturated, flash flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 8, 3:15 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
315 PM MDT WED AUG 8 2018

NMZ513-515-082145-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos
above 9500 feet/Red River-
315 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
345 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Elizabethtown, or 25 miles east of Questa, moving
southwest at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Ute Park, Eagle Nest, Cimarron Canyon State Park, and Eagle Nest
Lake State Park.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill burn scars, arroyos, and ditches.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3652 10496 3652 10499 3651 10497 3650 10497
      3649 10498 3649 10531 3680 10518 3680 10499
TIME...MOT...LOC 2113Z 026DEG 19KT 3672 10513

24
Special weather statement, Aug 8, 3:39 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
339 PM MDT WED AUG 8 2018

NMZ524>526-539-082215-
Upper Tularosa Valley-Eastern Lincoln County-South Central
Highlands-South Central Mountains-
339 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN COUNTY
UNTIL 415 PM MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ancho, or 20 miles south of Corona, moving southwest at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Ancho and Jicarilla.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3412 10567 3398 10548 3372 10568 3401 10587
TIME...MOT...LOC 2138Z 039DEG 12KT 3396 10566

CA
Special weather statement, Aug 8, 3:51 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
351 PM MDT WED AUG 8 2018

NMZ524-525-082215-
Upper Tularosa Valley-South Central Highlands-
351 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN AND
SOUTHEASTERN SOCORRO COUNTIES UNTIL 415 PM MDT...

At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Bingham, or 22 miles west of Carrizozo, moving
northeast at 5 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of west central
Lincoln and southeastern Socorro Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3362 10641 3365 10642 3381 10633 3372 10603
      3354 10623
TIME...MOT...LOC 2150Z 214DEG 6KT 3368 10627

CA
Local storm report, Aug 8, 4:25 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 SW UTE PARK           36.55N 105.11W
08/08/2018  E0.75 INCH       COLFAX             NM   TRAINED SPOTTER

            SPOTTER REPORTED ESTIMATED 0.75-INCH HAIL AND VERY
            HEAVY RAINFALL

&&

EVENT NUMBER ABQ201800799

AGC
Special weather statement, Aug 8, 4:25 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
425 PM MDT WED AUG 8 2018

NMZ528-531-082315-
Far Northeast Highlands-Harding County-
425 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND
SOUTHEASTERN COLFAX COUNTIES UNTIL 515 PM MDT...

At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farley, or 25 miles east of Springer, moving south at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Farley.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3642 10418 3641 10401 3606 10402 3610 10434
TIME...MOT...LOC 2224Z 013DEG 22KT 3634 10414

24
Special weather statement, Aug 8, 4:26 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
426 PM MDT WED AUG 8 2018

NMZ537-082245-
De Baca County-
426 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE BACA COUNTY UNTIL
445 PM MDT...

At 426 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Fort Sumner, moving east at 5 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of southeastern De
Baca County.

&&

LAT...LON 3418 10441 3435 10435 3434 10408 3409 10417
TIME...MOT...LOC 2226Z 272DEG 6KT 3425 10426

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:06 PM MDTSpecial Weather StatementABQUnion24 min
Aug 7, 6:11 PM MDTSevere Thunderstorm WarningABQUnion64 min
Aug 7, 6:28 PM MDTSpecial Weather StatementABQSanta Fe17 min
Aug 7, 6:42 PM MDTSevere Thunderstorm WarningABQUnion63 min
Aug 7, 6:55 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Aug 7, 6:56 PM MDTSevere Thunderstorm WarningABQColfax64 min
Aug 7, 7:13 PM MDTSevere Thunderstorm WarningABQColfax62 min
Aug 7, 7:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance53 min
Aug 7, 7:30 PM MDTSpecial Weather StatementABQSanta Fe15 min
Aug 7, 7:36 PM MDTSevere Thunderstorm WarningABQHarding, Union54 min
Aug 7, 7:54 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 7, 7:54 PM MDTAreal Flood AdvisoryABQSan Miguel, Torrance2 hr
Aug 7, 7:56 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 7, 8:15 PM MDTSevere Thunderstorm WarningABQColfax60 min
Aug 7, 8:18 PM MDTSpecial Weather StatementABQUnion27 min
Aug 7, 8:25 PM MDTSpecial Weather StatementABQColfax35 min
Aug 7, 8:30 PM MDTSevere Thunderstorm WarningABQHarding, Union60 min
Aug 7, 8:46 PM MDTSpecial Weather StatementABQHarding29 min
Aug 7, 9:02 PM MDTSevere Thunderstorm WarningABQHarding58 min
Aug 7, 9:14 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora61 min
Aug 7, 9:20 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel13 min
Aug 7, 9:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union43 min
Aug 7, 9:34 PM MDTAreal Flood AdvisoryABQHarding, Union116 min
Aug 7, 9:36 PM MDTSpecial Weather StatementABQHarding24 min
Aug 7, 10:10 PM MDTSevere Thunderstorm WarningABQHarding, Mora53 min
Aug 7, 10:13 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel62 min
Aug 7, 10:31 PM MDTAreal Flood AdvisoryABQHarding119 min
Aug 7, 10:40 PM MDTSpecial Weather StatementABQHarding35 min
Aug 7, 10:48 PM MDTSpecial Weather StatementABQ27 min
Aug 7, 11:39 PM MDTSpecial Weather StatementABQQuay36 min
Aug 8, 12:14 AM MDTSpecial Weather StatementABQCurry31 min
Aug 8, 12:49 AM MDTSpecial Weather StatementABQCurry, De Baca41 min
Aug 8, 1:55 AM MDTSpecial Weather StatementABQRoosevelt50 min
Aug 8, 2:49 AM MDTSpecial Weather StatementABQChaves41 min
Aug 8, 1:04 PM MDTAreal Flood AdvisoryABQColfax116 min
Aug 8, 1:25 PM MDTSpecial Weather StatementABQSan Miguel35 min
Aug 8, 1:30 PM MDTSpecial Weather StatementABQMora45 min
Aug 8, 1:32 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 8, 1:39 PM MDTSevere Thunderstorm WarningABQColfax, Mora66 min
Aug 8, 2:57 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 8, 3:04 PM MDTSevere Thunderstorm WarningABQColfax33 min
Aug 8, 3:15 PM MDTSpecial Weather StatementABQColfax30 min
Aug 8, 3:16 PM MDTSevere Thunderstorm WarningABQTorrance44 min
Aug 8, 3:30 PM MDTFlash Flood Warning EmergencyABQColfax3 hr
Aug 8, 3:34 PM MDTSevere Thunderstorm WarningABQColfax56 min
Aug 8, 3:39 PM MDTSpecial Weather StatementABQLincoln36 min
Aug 8, 3:51 PM MDTSpecial Weather StatementABQ24 min
Aug 8, 3:58 PM MDTSevere Thunderstorm WarningABQLincoln47 min
Aug 8, 4:18 PM MDTFlash Flood WarningABQColfax3 hr
Aug 8, 4:25 PM MDTSpecial Weather StatementABQHarding50 min
Aug 8, 4:26 PM MDTSpecial Weather StatementABQDe Baca19 min
Aug 8, 4:29 PM MDTSpecial Weather StatementABQTorrance16 min
Aug 8, 4:35 PM MDTSevere Thunderstorm WarningABQUnion55 min
Aug 8, 4:48 PM MDTSevere Thunderstorm WarningABQTorrance57 min
Aug 8, 4:53 PM MDTSevere Thunderstorm WarningABQColfax, Mora52 min
Aug 8, 4:57 PM MDTSevere Thunderstorm WarningABQHarding, Mora36 min
Aug 8, 4:59 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 8, 5:28 PM MDTSevere Thunderstorm WarningABQUnion24 min
Aug 8, 5:31 PM MDTSevere Thunderstorm WarningABQMora18 min
Aug 8, 5:35 PM MDTSpecial Weather StatementABQMora40 min
Aug 8, 5:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay20 min
Aug 8, 5:46 PM MDTSpecial Weather StatementABQTorrance29 min
Aug 8, 5:52 PM MDTSpecial Weather StatementABQDe Baca23 min
Aug 8, 5:52 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Aug 8, 5:55 PM MDTSpecial Weather StatementABQMora35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.